RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 3, Pages 178–185 (Mi timm730)  

On the reconstruction of functions by the values of the $n$th differences with step $1/n$

S. V. Konyagina, A. Yu. Popovb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: We study the problem of the reconstruction of functions by the values of the $n$th differences with step $1/n$ taken at the point $0$. The problem is solved for functions that are analytic in special domains containing the interval $[0,1]$.

Keywords: analytic function, basis in the space of analytic functions.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 277, suppl. 1, 113–120

Bibliographic databases:

Document Type: Article
UDC: 517.537+517.962
Received: 10.01.2011

Citation: S. V. Konyagin, A. Yu. Popov, “On the reconstruction of functions by the values of the $n$th differences with step $1/n$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 178–185; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 113–120

Citation in format AMSBIB
\Bibitem{KonPop11}
\by S.~V.~Konyagin, A.~Yu.~Popov
\paper On the reconstruction of functions by the values of the $n$th differences with step~$1/n$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 3
\pages 178--185
\mathnet{http://mi.mathnet.ru/timm730}
\elib{http://elibrary.ru/item.asp?id=17870130}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 277
\issue , suppl. 1
\pages 113--120
\crossref{https://doi.org/10.1134/S0081543812050112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305909000011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863559997}


Linking options:
  • http://mi.mathnet.ru/eng/timm730
  • http://mi.mathnet.ru/eng/timm/v17/i3/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:357
    Full text:100
    References:24
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019